본문 바로가기
KERD
논문KCI 등재

가바펜틴에 의한 스티븐스-존슨 증후군 1례

A Case of Stevens-Johnson Syndrome Induced by Gabapentin

0

조회

0

다운로드

1

인용

0

참고문헌

주제분류임상병리학

초록

저자들은 gabapentin 복용 3주 후에 전신에 홍반성 반점구진상 발진과 작은 수포 , 구강 점막 탈락 등 SJS으로 내원한 환자에서 항히스타민제와 스테로이드제 투여 후 호전된 예를 경험하였기에 문헌고찰과 함께 보고하는 바이다 .

Abstract

Stevens-Johnson syndrome (SJS) is a severe, diffuse mucocutaneous eruption causing erythematous or purpuric macules, blisters, target lesions. Other manifestations include fever and mucosal lesions (stomatitis, conjunctivitis, or urethral inflammation) accompanied by at least one other visceral organ, such as hepatic, renal or gastrointestinal involvement. SJS is essentially a drug-induced disease and common causative agents include antibacterial sulfonamides, anticonvulsant agents, nonsteroidal anti-inflammatory drugs and allopurinol. Gabapentin is usually considered to be a safe agent for patients with a previous history of drug allergies and there are rare cases of SJS induced by gabapentin. We experienced a 68-year-old woman who developed whole body mucosal erosions with widespread erythematous maculopapular skin rashes after ingestion of gabapentin. After discontinuation of gabapentin and use of systemic steroids, symptoms, signs and laboratory findings gradually improved. We report a case of SJS diagnosed by characteristic clinical findings with a brief review of the literature. (Korean J Asthma Allergy Clin Immunol 2007;27:283-286)

참고문헌 (15)

  1. "Drug allergy", 117, pp.S464~S470 (2006)
  2. "Severe adverse cutaneous reactions to drugs", pp.1272~85 (1994)
  3. "Medi -cation use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", 333, pp.1600~1608 (1995)
  4. "Stevens- Johnson syndrome associated with gabapentin", 105, pp.455~ (1998)
  5. "Skin eruption with gabapentin in a patient with repeated AED-induced Stevens- Johnson's syndrome", 21, pp.137~138 (1999)
  6. "Toxicepidermalnecrolysis and Stevens Johnsonsyndrome: our current understanding", 55, pp.9~16 (2006)
  7. "a clinical review of characteristics", diag(stic criteria), pp.763~75
  8. "possible role for cel adhesion molecules in a flare induced by Rhus dermatitis", pp.647~50
  9. "Diferences in metabolism of sulfonamides predisposing to idiosyncratic toxicity", pp.179~84
  10. "A proposed consensus nomenclature for the drug-induced delayed multiorgan hypersensitivity syndrome", 134, pp.874~876 (1998)
  11. "Valproic-acid-induced thrombocytopenia and hepatoxicity: discontinuation of treatment", pp.57~204 8
  12. "Successful treatment with gabapentin in the presence of hypersensitivity syndrome to phenytoin and carbamazepine: a report case of three cases", 8, pp.190~192 (1999)
  13. "Newer anti-epileptic drugs: Gabapentin, Lamotrigine, Felbamate, Topiramate and Fosphenytoin", 57, pp.513~520 (1998)
  14. "New epileptic drugs", 334, pp.1583~1590 (1996)
  15. "development of an experimental model", pp.1114~9

관련 논문AI추천

이 간행물의 다른 논문 (12건)